Keyword : probabilistic graph


The Evaluations on Lower Bounds of All-Terminal Reliability by Arc-Packings for General Networks
Takeshi KOIDE Shuichi SHINMORI Hiroaki ISHII 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1999/05/25
Vol. E82-A  No. 5 ; pp. 784-791
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
probabilistic graphnetwork reliabilityarc-packingacyclic graphlower bound
 Summary | Full Text:PDF(847.2KB)

Computing the Expected Maximum Number of Vertex-Disjoint s-t Paths in a Probabilistic Basically Series-Parallel Digraph
Peng CHENG Shigeru MASUYAMA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1993/12/25
Vol. E76-A  No. 12 ; pp. 2089-2094
Type of Manuscript:  PAPER
Category: Graphs, Networks and Matroids
Keyword: 
probabilistic graphexpected maximum number of vertex-disjoint s-t pathsseries-parallel undirected graphbasically series-parallel directed graphpolynomial time algorithm
 Summary | Full Text:PDF(465.6KB)